Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Global Gronwall estimates for integral curves on Riemannian manifolds.

Título inglés Global Gronwall estimates for integral curves on Riemannian manifolds.
Título español Estimaciones de Gronwall globales para curvas integrales sobre variedades riemannianas.
Autor/es Kunzinger, Michael ; Schichl, Hermann ; Steinbauer, Roland ; Vickers, James A.
Organización Fak. Math. Univ. Wien, Viena, Austria;School Math. Univ. Southampton, Southampton, Reino Unido
Revista 1139-1138
Publicación 2006, 19 (1): 133-137, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove Gronwall-type estimates for the distance of integral curves of smooth vector fields on a Riemannian manifold. Such estimates are of central importance for all methods of solving ODEs in a verified way, i.e., with full control of roundoff errors. Our results may therefore be seen as a prerequisite for the generalization of such methods to the setting of Riemannian manifolds.
Clasificación UNESCO 120404 ; 120411
Palabras clave español Variedad riemanniana ; Campos vectoriales ; Geodésicas ; Ecuaciones diferenciales ordinarias
Código MathReviews MR2219824
Código Z-Math Zbl 1095.53029
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es